# SDR EISA2000049

- Difficulty date: May 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BZ2RQA2
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 28,000 FT, MAIN CARGO DOOR UNLOCKED LIGHT ILLUMINATED.  AT FL 20,000 FT, THE SAME LIGHT EXTINGUISHED (RETURN TO IND FLIGHT 6171).  ADJUSTED AFT SIDE LOCK SWITCH, S-15.  PRESSURIZED TO 8.2 PSI PUSHED ON DOOR LIGHT, DID NOT ILLUMINATE AGAIN.  REF PEMCO MM 52-32.  (M)
